# SDR SWAA2021083105526

- Difficulty date: August 9, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT R.B.L. 31; W.L. 150. ; / FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-10-10-1A-2 PARA 4.D.(1)(A)(1). REMOVED DAMAGE (AT MULTIPLE LOCATIONS) AND CONTAMINATION; PREPARED SURFACE; AND CLEANED REPAIR AREA IAW SRM 51-70-04-2R-10 PARA 4A-C. FABRICATED REPAIR PLIES FROM BMS9-3TYH2CL7 LOT 1458851-1 IAW SRM 51-70-04-2R-10 PARA 4.D OK TO INSTALL REPAIR PLIES. INSTALLED PLIES WITH BMS8-301 CLASS1 LOT JH9LAC5098 VACUUM BAGGED AND VERIFIED 5X5 IS GOOD WITH VACUUM GAUGE ID: ATS2438 S/N: UNKNOWN IAW SRM 51-70-04-2R-10 PARA 4.D-E.; [07] VERIFIED CORRECTIVE ACTION ITEM 6; [08] SET PLIES TO CURE USING HOTBONDER ID: ATS883 S/N: 15112530 IAW SRM 51-70-04-2R-10 PARA 4.F.; [09] CURED; UNBAGGED; TRIMMED; AND CLEANED REPAIR PLIES IAW SRM 51-70-04-2R-10 PARA 4F. REQUEST POST CURE NDI.  HOTBONDER ATS883 SN: 15112530; [10] INSPECTED ACTION 8;9; [11] UT INSPECTED REPAIR IAW 737 NDTM PART 4 51-00-02; NO DISBONDS NOTED. CAL ID ATS2031 E650; REPAIRED CRACKED B.S. 663 LOWER COMPOSITE BULKHEAD AT R.B.L 31; W.L 150 IAW 51-70-04-2R-10; [13] REPAIRED CRACKED B.S. 663 LOWER COMPOSITE BULKHEAD AT R.B.L 31; W.L 150 IAW 51-70-04-2R-10   CHANGED TO REPAIRED CRACKED B.S. 663 LOWER COMPOSITE BULKHEAD AT R.B.L 31; W.L 150 IAW SRM 51-70-04-2R-10; [14] VERIFIED CORRECTIVE ACTION 12 AND 13 PER AMM 51-21-72-370-802 AND SRM 51-70-04-2R-10.  VERIFIED COMPLETION OF B.S. 663 LOWER COMPOSITE BULKHEAD AT R.B.L 31; W.L 150 PER SRM 51-70-04-2R-10 REPAIR
